Next Article in Journal
Higher-Order Convolutions for Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi Polynomials
Next Article in Special Issue
Use of Enumerative Combinatorics for Proving the Applicability of an Asymptotic Stability Result on Discrete-Time SIS Epidemics in Complex Networks
Previous Article in Journal
Symmetric Radial Basis Function Method for Simulation of Elliptic Partial Differential Equations

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 328

Article: Global Dynamics of an SIQR Model with Vaccination and Elimination Hybrid Strategies
Authors: by Yanli Ma, Jia-Bao Liu and Haixia Li

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop